# SDR C2XA10TY033

- Difficulty date: March 5, 2010
- Submitted: March 6, 2010
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 18,870 hours, 14,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520552001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C CURRENTLY IN A C-CHECK STATUS WHEN INSPECTION FOUND NICKS IN THE SKIN WHERE THE UPPER TCAS ANTENNA MOUNTS.  MAINTENANCE REPAIRED THE SKIN BY INSTALLING A DOUBLER REPAIR IAW EC 5330-02084.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
